# SDR P5CA9500251

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1800, RBL 50, FLOOR BEAM CAP ANGLE IS CRACKED ON FORWARD SIDE OUTBOARD END AFT LOWER CARGO.  REPLACED SECTION OF FLOOR BEAM CAP PER BOEING SRM 51-10-01, P 18, 51-12-00, AND 5130-02.
